# SDR COMA0360381

- Difficulty date: August 26, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 10,395 hours, 10,073 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 387600106
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5254 APU LOW OIL PRESSURE CAUTION MESSAGE.  REPLACED THE APU LOW OIL PRESSURE SWITCH.
